Discussions By Condition: I cannot get a diagnosis.

pain by liver, breathing problems

Posted In: I cannot get a diagnosis. 3 Replies
  • Posted By: nora04
  • February 3, 2007
  • 09:40 PM

I have had intermittent pain on my right side, about 2 inches below my ribs for the past 5 months. CT scan was negative. Gallbladder test was normal. Blood tests are negative except for increased reactive C protein(?) I began having breathing problems about 3 months ago and it is getting worse. Chest xray and chest CTwere negative, asthma meds were no help. I am seeing a pulmonologist next week for lung function tests(she thinks it's a function issue, not structural issue?) I am now exhausted most of the time. I have also had a colonoscopy and endoscopy-both negative except for gastritis.
Doctors can't seem to figure it out. I assumed that maybe stress was causing symptoms but as I've gotten worse, I know something is really wrong. The past week, I've been had numbness in my hands and legs.
Please help! Any suggestions would be appreciated.

Reply Flag this Discussion

3 Replies:

  • do you take any statin medications for cholesterol?
    Anonymous 42,789 Replies
    • February 4, 2007
    • 00:12 AM
    • 0
    Flag this Response
  • no--The only meds I've been on were Prevacid for the gastritis(made it much worse) and now carafate.
    Anonymous 42,789 Replies
    • February 4, 2007
    • 04:42 AM
    • 0
    Flag this Response
  • do you take any statin medications for cholesterol?Have you gotten any answers yet?
    Anonymous 42,789 Replies
    • February 21, 2010
    • 01:52 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?